Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (3130 KB) | Metadata | Table of Contents | PRIMS summary
Volume 14, Issue 3, 1978, pp. 741–788
DOI: 10.2977/prims/1195188837

Published online: 1978-12-31

Generalized Ornstein-Uhlenbeck Processes and Infinite Particle Branching Brownian Motions

Richard A. Holley[1] and Daniel W. Stroock[2]

(1) University of Colorado, Boulder, USA
(2) University of Colorado, Boulder, USA

No abstract available for this article.

No keywords available for this article.

Holley Richard, Stroock Daniel: Generalized Ornstein-Uhlenbeck Processes and Infinite Particle Branching Brownian Motions. Publ. Res. Inst. Math. Sci. 14 (1978), 741-788. doi: 10.2977/prims/1195188837